Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Feeling shock and hitting in brain. I am 18 years old only

Male 18, Hello Doctor 1 Week ago my Septoplasty suregery Done and i m now come from the hospital Doctor after 2 ,3 days i m good and when i sit on computer i suddenly suddenly feeling electric shock and little hitting from brain to the whole body and i was suddenly worried and i was think that no need to worry but yesterday Doctor i m feeling in night very very severe shock from brain to the body and in back also in neck and spine, Doctor in hospital nurses gives me Antibiotic (Augmentin) injection 2 times a Day 1 in Morning and 1 in Night During Septoplasty Suregery (Nose Suregery DNS) after Discharge they gives me a medicine of Antibiotic to Eat 2 times a Day but that day i take Injection in the morning and also takes augmentin in afternoon after this i feel soo much panic and some strange things to my brain but i was think that no need to worry but now Doctor i m feeling Suddenly Shock like Electric From The mid and back of Brain to the whole body also sometimes chest and feeling noise in the ear , Doctor this symtoms more severe when i talking and when i listen the noise then this symtoms become more severe and feeling shock to the body and in the chest also Doctor i m sooo soo worried that what happens to me? this is strange sick i cant ever seen or feel this What should i doo Doctor Plzzz Tell me i m soo Worried Plzz Doctor Answer my all Questions and tell me who is the consultant of this problem? thanks in Advance, thank You
Asked On : Wed, 21 Dec 2011
Answers:  1 Views:  145
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern, this is not the big problem because of your nose surgery the soft tissue swelling would be there and that might be causing such symptoms, more over some functional condition would aggravate such symptoms, if I would be your doctor then I would treat you with the following medicines
1) Tab Diclofenac 50 mg once in day
2) Tab Chlorodiazepoxide three times in day
hope this information helps you, have good day.
Answered: Thu, 20 Mar 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor